# SDR USAA061380

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 16,822 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420000
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FR 69 & 70 AT Y1162 CORROSION.  REMOVED & REPLACED SHEAR WEB PER SRM 51-72-11; CORR TASK JA-260-53500, LEVEL 1, DEFECT SIZE: 1 INCH AT 5 MOUNT HOLES.
